×

zbMATH — the first resource for mathematics

Measurability and regularizability of mappings inverse to continuous linear operators. (English) Zbl 0447.46001

MSC:
46A30 Open mapping and closed graph theorems; completeness (including \(B\)-, \(B_r\)-completeness)
28A20 Measurable and nonmeasurable functions, sequences of measurable functions, modes of convergence
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. Kuratowski, Topology, Academic Press (1969).
[2] V. A. Vinokurov, ?On the regularizability of discontinuous mappings,? Zh. Vychisl. Mat. Mat. Fiz.,11, No. 5, 1097-1112 (1971).
[3] V. V. Buldygin, Yu. I. Petunin, A. N. Plichko, and I. Ya. Shneiberg, ??-algebras of Borel sets and summation of series of independent random variables in Banach space,? Ukr. Mat. Zh,27, No. 4, 435-442 (1975).
[4] M. M. Day, Normed Linear Spaces, Academic Press (1962). · Zbl 0100.10802
[5] S. Trojanski, ?On locally uniformly convex and differentiable norm in certain nonseparable Banach spaces,? Stud. Math.,37, 173-180 (1971).
[6] J. Dixmier, ?Sur un théorème de Banach,? Duke Math. J.,15, 1057-1071 (1948). · Zbl 0031.36301 · doi:10.1215/S0012-7094-48-01595-6
[7] Yu. I. Petunin, ?Adjoint Banach spaces, containing subspaces of characteristic zero,? Dokl. Akad. Nauk SSSR,154, No. 3, 527-529 (1964).
[8] L. G. Afanas’eva and Yu. I. Petunin, ??-algebras generated by comparable normed topologies,? Voronezhsk. Gos. Univ., Tr. Inst. Mat.,1, 3-11 (1970).
[9] A. N. Plichko, ?Criterion for quasireflexivity of Banach space,? Dokl. Akad. Nauk Ukr. SSR, Ser. A,5, 406-407 (1974).
[10] W. Davis and J. Lindenstrauss, ?On total nonnorming subspaces,? Proc. Am. Math. Soc.,31, 109-111 (1972). · Zbl 0256.46025 · doi:10.1090/S0002-9939-1972-0288560-8
[11] V. A. Vinokurov, ?Regularizability and analytic representability,? Dokl. Akad. Nauk SSSR,220, No. 2, 269-272 (1975). · Zbl 0321.54006
[12] V. A. Vinokurov, ?General properties of error of approximate solution of linear functional equations,? Zh. Vychisl. Mat. Mat. Fiz.,11, No. 1, 22-28 (1971). · Zbl 0217.52803
[13] V. A. Vinokurov, ?On error of approximate solution of linear problems,? Zh. Vychisl. Mat. Mat. Fiz.,12, No. 3, 756-762 (1972).
[14] R. V. Rakhmankulov, ?Note on quasireflexive Banach spaces,? Vestn. Leningr. Gos. Univ., Ser. Mat. Mekh., Astron., No. 1, 159-160 (1977). · Zbl 0349.46013
[15] V. A. Vinokurov, Yu. I. Petunin, and A. N. Plichko, ?Conditions for measurability and regularizability of mappings inverse to continuous linear mappings,? Dokl. Akad. Nauk SSSR,220, No. 3, 509-511 (1975).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.